# SDR P2EA00356

- Difficulty date: November 11, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNIG Q-CHECK, FUOND THE BULKHEAD WEB AT FS 178 WL 195 BETWEEN LBL 11-14 WITH CRACK.  AFTER NDT INSPECTION, CONFIRMED NO CRACK.  (M)
